An algebraic approach to polynomial reproduction of Hermite subdivision

Costanza Conti, Svenja Hüning

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

Abstract

We present an accurate investigation of the algebraic conditions that the symbols of a univariate, binary, Hermite subdivision scheme have to fulfil in order to reproduce polynomials. These conditions are sufficient for the scheme to satisfy the so called spectral condition. The latter requires the existence of particular polynomial eigenvalues of the stationary counterpart of the Hermite scheme. In accordance with the known Hermite schemes, we here consider the case of a Hermite scheme dealing with function values, first and second derivatives. Several examples of application of the proposed algebraic conditions are given in both the primal and the dual situation.
Originalspracheenglisch
Seiten (von - bis)302-315
FachzeitschriftJournal of computational and applied mathematics
Jahrgang349
DOIs
PublikationsstatusVeröffentlicht - Mär 2019

Fingerprint

Polynomial Reproduction
Algebraic Approach
Hermite
Subdivision
Polynomials
Derivatives
Subdivision Scheme
Polynomial
Second derivative
Value Function
Univariate
Binary
Sufficient
Eigenvalue

Dies zitieren

An algebraic approach to polynomial reproduction of Hermite subdivision. / Conti, Costanza; Hüning, Svenja.

in: Journal of computational and applied mathematics, Jahrgang 349, 03.2019, S. 302-315.

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

@article{0cbcf50a737c4cd19f564a55c90254c4,
title = "An algebraic approach to polynomial reproduction of Hermite subdivision",
abstract = "We present an accurate investigation of the algebraic conditions that the symbols of a univariate, binary, Hermite subdivision scheme have to fulfil in order to reproduce polynomials. These conditions are sufficient for the scheme to satisfy the so called spectral condition. The latter requires the existence of particular polynomial eigenvalues of the stationary counterpart of the Hermite scheme. In accordance with the known Hermite schemes, we here consider the case of a Hermite scheme dealing with function values, first and second derivatives. Several examples of application of the proposed algebraic conditions are given in both the primal and the dual situation.",
author = "Costanza Conti and Svenja H{\"u}ning",
year = "2019",
month = "3",
doi = "10.1016/j.cam.2018.08.009",
language = "English",
volume = "349",
pages = "302--315",
journal = "Journal of computational and applied mathematics",
issn = "0377-0427",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - An algebraic approach to polynomial reproduction of Hermite subdivision

AU - Conti, Costanza

AU - Hüning, Svenja

PY - 2019/3

Y1 - 2019/3

N2 - We present an accurate investigation of the algebraic conditions that the symbols of a univariate, binary, Hermite subdivision scheme have to fulfil in order to reproduce polynomials. These conditions are sufficient for the scheme to satisfy the so called spectral condition. The latter requires the existence of particular polynomial eigenvalues of the stationary counterpart of the Hermite scheme. In accordance with the known Hermite schemes, we here consider the case of a Hermite scheme dealing with function values, first and second derivatives. Several examples of application of the proposed algebraic conditions are given in both the primal and the dual situation.

AB - We present an accurate investigation of the algebraic conditions that the symbols of a univariate, binary, Hermite subdivision scheme have to fulfil in order to reproduce polynomials. These conditions are sufficient for the scheme to satisfy the so called spectral condition. The latter requires the existence of particular polynomial eigenvalues of the stationary counterpart of the Hermite scheme. In accordance with the known Hermite schemes, we here consider the case of a Hermite scheme dealing with function values, first and second derivatives. Several examples of application of the proposed algebraic conditions are given in both the primal and the dual situation.

U2 - 10.1016/j.cam.2018.08.009

DO - 10.1016/j.cam.2018.08.009

M3 - Article

VL - 349

SP - 302

EP - 315

JO - Journal of computational and applied mathematics

JF - Journal of computational and applied mathematics

SN - 0377-0427

ER -